| Model Number |
DMS22 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qc review of routine testing, which corresponds to the primary inputs of device design, was performed at time of release and produced results that met acceptance criteria.No additional testing required as this appears to be a product trimming issue before device placement.
Event or Problem Description
A clinical data collection site reported the duramatrix suturable graft was cut too large and there was a mass effect on the patient's optic nerve.A reoperation was performed to trim the graft.Patient developed hydrocephalus 1 month postop which required vp shunt placement.There was no leak.No additional information was provided on patient outcome.